Publication

D-stability and delay-independent stability of monotone nonlinear systems with max-separable Lyapunov functions

Besselink, B., Feyzmahdavian, H. R., Sandberg, H. & Johansson, M., 2016, p. 3172-3177. 6 p.

Research output: Contribution to conferencePaperAcademic

Copy link to clipboard

Documents

  • D-stability and delay-independent stability of monotone nonlinear systems

    Final publisher's version, 115 KB, PDF document

    Request copy

DOI

Stability properties of monotone nonlinear systems with max-separable Lyapunov functions are considered in this paper, motivated by the following observations. First, recent results have shown that such Lyapunov functions are guaranteed to exist for asymptotically stable monotone systems on compact sets. Second, it is well-known that, for monotone linear systems, asymptotic stability implies the stronger properties of D-stability and robustness with respect to time-delays. This paper shows that similar properties hold for monotone nonlinear systems that admit max-separable Lyapunov functions. In particular, a notion of D-stability for monotone nonlinear systems and delay-independent stability will be discussed. The theoretical results are illustrated by means of examples.
Original languageEnglish
Pages3172-3177
Number of pages6
Publication statusPublished - 2016
Event55th IEEE Conference on Decision and Control, CDC 2016 - Las Vegas, United States
Duration: 12-Dec-201614-Dec-2016

Conference

Conference55th IEEE Conference on Decision and Control, CDC 2016
CountryUnited States
CityLas Vegas
Period12/12/201614/12/2016

Event

55th IEEE Conference on Decision and Control, CDC 2016

12/12/201614/12/2016

Las Vegas, United States

Event: Conference

ID: 64806991